Hi everyone so i started getting acne at the age of 14 and then got prescribed Roaacutane when i was 16 after trying lots of different creams and antibiotics, and honestly Roaacutane cleared my face completely after a year , it was amazing although i was really moody while on it which i didnt mind as long as my face was clear. after i stopped Roaacutane my face was clear for 5 months and then i started noticing few spots nothing like before but it still bothered me. so i got prescribed different things but weren't working , and then we decided to do blood tests and figured out i had hormonal imbalance which might be the reason why im still getting acne. now im on my 5th Yasmin pill and my face is full of spots nothing like the spots i was getting before i started yasmin , its really putting me down, is this normal or should i stop taking yasmin ??
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2013 • 1 answer
Hi little worried. Started yasmin on the first day of my period. Took ill and was on antibiotics and
Posted 18 Oct 2014 • 1 answer
Posted 18 May 2016 • 0 answers
Posted 18 Mar 2017 • 0 answers
Posted 30 Apr 2017 • 1 answer